I would go back to your previous dosage 0f 30mgs of pred if things got worse, and stay worse after dropping your dose.
This means one of two things. First, you could be tapering too fast as others have mentioned. Second, you could be pred-dependent, meaning you need that dosage of pred in order to maintain your current status (as reducing pred makes things worse). Generally, it's pretty bad to be pred dependent as you don't want to be on it long term, so you'd have to add another uc med or stronger dosage of a current uc med before tapering again. In your case, you might want to increase the frequency of your remicade from 8 weeks to 6 weeks?
How long have you been on pred? I ask because the longer you've been on it the slower you need to taper off of it. I've been on it longer than most, and I am going to be tapering at 2.5mg once I get below 20mgs.
35 yrs old in a flare since 1/1/2013 w/1-3 daily bms;
Rx: Daily 75mg 6MP + 5g Lialda + 4g Rowasa + 30mg Prednisone
Diet: Diet mods and supplements haven't done a thing for me.
Last Scope: 5/4/2013 inflammation to 70cms
Dx: 2-2012 ulcerative proctosigmoiditis
Post Edited (iPoop) : 6/18/2013 12:26:02 PM (GMT-6)